Convolved k-Fibonacci Sequences

Hits: 71
Select Volume / Issue:
Year:
2024
Type of Publication:
Article
Keywords:
Fibonacci numbers, k-Fibonacci Sequences, Convolution
Authors:
Sergio Falcon
Journal:
IJISM
Volume:
12
Number:
1
Pages:
5-11
Month:
January
ISSN:
2347-9051
Abstract:
In this paper we study the iterated convolutionof the k – Fibonacci sequences. A particular case is for the self-convolution of the sequence Fk, n (n  N}. Besides the generating functions of all these convolved sequences, we find the recurrence relation between the terms of the resulting sequences.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=